# SDR FDKA200711330

- Difficulty date: November 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,671 hours, 12,591 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6150 TYS (0330 PHX LCL) - BAG SMOKE WARNING WILL NOT EXTINGUISH.  MX RESET OPS CHECKED GOOD.
